Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have small red blisters inside lips appeared suddenly. What is it?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
Small red blisters inside my lips. Appeared suddenly
Posted Fri, 16 Aug 2013 in General Health
Answered by Dr. Lohit K 1 hour later

These blisters may be due to many condition. Most probably it is apthous ulcer as majority of people presents with this. This may occur due to multivitamin deficiency or post viral infection.

Are you worried about anything else? Please let me know so that I can clarify it.

Other common conditions may be due to trauma by ill fitting dentures if using or due to any chemicals any drugs or due to herpes. In herpes it will be very painful, in clusters in single side. So if it is both the side then we can rule out herpes.

You can do salt water gargle, drink plenty of fluids, eat more fruits, and take multivitamin tablets. Before taking food apply local anaesthetic agent (i prefer orajel) locally to reduce pain. These will help you. If you have any associated condition then please let me know.

Hope I answered your question. Feel free to ask if you have any query/ question. I will be glad to answer that.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor